Alert archive / New York / Beach Hazards Statements in 2023

Beach Hazards Statement 7, NWS Buffalo, NY

July 26, 2023Chautauqua County, Erie County, New York

NWS Buffalo, NY issued this beach hazards statement at Jul 26, 2023, 10:42 PM EDT for Chautauqua County, Erie County, New York. It took effect at Jul 27, 2023, 5:00 AM EDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jul 26, 2023, 10:42 PM EDT (02:42 UTC)
In effect from
Jul 27, 2023, 5:00 AM EDT
Expired
Jul 27, 2023, 8:00 PM EDT
In force
15 hr
Issued by
NWS Buffalo, NY

Counties Chautauqua County, NY, Erie County, NY

The radar

The Buffalo radar (KBUF), 55 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 2.7 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2023-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 94 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2023-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
94 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1788 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

552 
WHUS41 KBUF 270242
CFWBUF

Coastal Hazard Message
National Weather Service Buffalo NY
1042 PM EDT Wed Jul 26 2023

NYZ085-271045-
/O.NEW.KBUF.BH.S.0007.230727T0900Z-230727T1800Z/
Southern Erie-
1042 PM EDT Wed Jul 26 2023

...BEACH HAZARDS STATEMENT IN EFFECT FROM 5 AM EDT THURSDAY
TO 2 PM EDT THURSDAY AFTERNOON...

* WHAT...Strong currents and dangerous swimming conditions 
  expected.

* WHERE...Beaches of Southern Erie county.

* WHEN...From 5 AM EDT Thursday through Thursday afternoon.

* IMPACTS...Strong currents and dangerous swimming conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water to avoid dangerous swimming conditions.

&&

$$
3 follow-up statements
340 
WHUS41 KBUF 270743
CFWBUF

Coastal Hazard Message
National Weather Service Buffalo NY
343 AM EDT Thu Jul 27 2023

NYZ010-019-271800-
/O.EXA.KBUF.BH.S.0007.230727T0900Z-230727T1800Z/
Northern Erie-Chautauqua-
343 AM EDT Thu Jul 27 2023

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WHAT...Strong currents and dangerous swimming conditions 
  expected.

* WHERE...Beaches of Northern Erie and Chautauqua counties.

* WHEN...Until 2 PM EDT this afternoon.

* IMPACTS...Strong currents and dangerous swimming conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water to avoid dangerous swimming conditions.

&&

$$

NYZ085-271800-
/O.CON.KBUF.BH.S.0007.230727T0900Z-230727T1800Z/
Southern Erie-
343 AM EDT Thu Jul 27 2023

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WHAT...Strong currents and dangerous swimming conditions 
  expected.

* WHERE...Beaches of Southern Erie county.

* WHEN...Until 2 PM EDT this afternoon.

* IMPACTS...Strong currents and dangerous swimming conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water to avoid dangerous swimming conditions.

&&

$$

Hitchcock
968 
WHUS41 KBUF 271754
CFWBUF

Coastal Hazard Message
National Weather Service Buffalo NY
154 PM EDT Thu Jul 27 2023

NYZ010-019-085-280000-
/O.EXT.KBUF.BH.S.0007.000000T0000Z-230728T0000Z/
Northern Erie-Chautauqua-Southern Erie-
154 PM EDT Thu Jul 27 2023

...BEACH HAZARDS STATEMENT NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Strong currents and dangerous swimming conditions.

* WHERE...Beaches of Erie and Chautauqua counties.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Strong currents and dangerous swimming conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water to avoid dangerous swimming conditions.

&&

$$
652 
WHUS41 KBUF 272337
CFWBUF

Coastal Hazard Message
National Weather Service Buffalo NY
737 PM EDT Thu Jul 27 2023

NYZ010-019-085-280045-
/O.EXP.KBUF.BH.S.0007.000000T0000Z-230728T0000Z/
Northern Erie-Chautauqua-Southern Erie-
737 PM EDT Thu Jul 27 2023

...BEACH HAZARDS STATEMENT WILL EXPIRE AT 8 PM EDT THIS EVENING...

Winds and waves will slowly subside through this evening.

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this beach hazards statement went out at Jul 26, 8:07 PM EDT, 2 hours 35 minutes earlier.

Area forecast discussion, Jul 26, 8:07 PM EDT, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
807 PM EDT Wed Jul 26 2023

.SYNOPSIS...
A very robust mid level disturbance will push a frontal boundary
across our region this evening and tonight...and this will
result in widespread showers and thunderstorms...some containing
gusty winds and tropical downpours. Conditions will gradually
improve from west to east during the day Thursday...although
many areas can still expect at least a shower. It will then be
hot and humid on Friday with apparent temperatures reaching to
between 95 and 100 for many areas.

&&

.NEAR TERM /THROUGH THURSDAY NIGHT/...
Conditions starting to deteriorate this evening...as a strong
shortwave will cross over or just to the north of our region. This
feature was generating strong to severe thunderstorm activity that
just started to move into far western NY as of this writing (~00Z)
along a convectively enhanced frontal boundary. The passing
shortwave will support widespread showers and thunderstorms over our
region this evening and into tonight. Model guidance has been
consistently having a poor time with the speed of this system, and
is at least a few hours behind the earlier forecasts. Current
thinking is the line of storms will arrive to far WNY around mid-
evening time frame. A Slight Risk has been added to the far WNY
areas, with a Marginal Risk now almost to the Genesee Valley.
Another round of showers/storms overnight as a LLJ moves into the
area behind the shortwave trough, currently over southern MI. That
batch of storms is expected to weaken though over the next few hours
before reaching WNY.

An accompanying 40-45kt low level jet will add plenty of shear for
the convection to work with which will heighten the risk for
organized convection that could produce strong gusty winds. As if
that were not enough...a tongue of deep moisture out of the GOMEX
(PWAT values of 2-2.25") will also accompany the passing of the mid
level feature...and this will almost guarantee that some of the
storms will contain tropical downpours. BASIN average rainfall
tonight will range from a half inch west of the Genesee valley to a
quarter inch or less elsewhere. Localized amounts of an inch and a
half will be possible in the far west.

On Thursday...the convectively enhanced shortwave over the Thousand
Islands region first thing in the morning will exit across New
England during the course of the day. Meanwhile...sfc high pressure
and height rises will build in from the west. While there will be
some leftover showers around (esp through midday)...this scenario
will support general improvement in the weather during the course of
the afternoon.

Weak high pressure will move across the Lower Great Lakes Thursday
night...promising the region of fair dry weather.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
There will be two concerns this period, first the heat on
Friday...and secondly the potential for severe storms Friday night
into early Saturday morning.

It will be a warm start to Friday with low to mid 70s Friday morning
quickly warming to the upper 80s and perhaps a spot 90F by noontime.
Dewpoints will rise slowly to the lower 70s through the day as
moisture pools ahead of an upstream cold front. As air temperatures
climb into the 90s during the afternoon heat indices will reach the
mid to upper 90s, especially if skies remain sunny through the
afternoon hours. Favored locations for possible heat advisories
include the northern Niagara Frontier, Genesee Valley and northern
Finger Lakes region. Will continue to mention this potential in the
HWO product.

The second concern will be strong to severe thunderstorms Friday
night and into early Saturday. A cold front will start Friday
evening across southern Canada and towards northern Georgian
Bay/Lake Huron. Though we'll loss some instability Friday night, mid
level lapse rates will remain 7 C/km, and there will be plenty of
forcing ahead of a shortwave and the passing of the southward bound
cold front. There will also be a good flow aloft, with 0-6 km bulk
shear of 40 to 45 knots. Any thunderstorm could yield gusty winds
through the night, especially near the Lakes where the warm lake
waters will hold onto instability longer.

The cold front, near the southern Lake Ontario shoreline Saturday
morning will continue to push southward through the day. Showers and
thunderstorms will diminish as drier air drops southward. Dewpoints
will still be on the humid side, and not until much later Saturday
night will the sub 60 degree dewpoints reach our region.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
The very warm and humid conditions will just be a memory by the
second half of the weekend as much cooler and drier air pours across
the northeastern US in the wake Saturdays' cold frontal passage. In
fact, a persistent northwesterly flow will likely keep daytime highs
and nighttime lows a few ticks below average for the majority of the
long term period, before rising back to near normal levels toward
the middle of next week.

With regard to the overall pattern, mid and upper level flow will
return to a more amplified one, with the strong upper ridge parked
across the southcentral and southwestern CONUS once again expanding
northward across the northern Rockies and northern Plains states.
This will in turn force a downstream longwave trough to once again
dig across eastern Canada southward through the Mid Atlantic region.
Shortwaves embedded within the cool cyclonic flow aloft will
occasionally move across the area. Meanwhile, high pressure will
mainly dominate at the surface, however there may be one or two weak
cold frontal passages during this period. If either of these two
aforementioned features can manage to cross the area during the
hours of peak heating, this would bring the best chance to see a few
showers or an isolated storm, mainly during the afternoon hours
Monday through Wednesday. That said, the airmass will be a
relatively dry one, so the majority of the time is expected to be
characterized by mainly dry and pleasant conditions.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
Conditions starting to deteriorate this evening...as a frontal
boundary creating a swath of gusty thunderstorms and moderately
heavy rain. This will lead to MVFR conditions...with IFR weather
possible in the vcnty of the stronger/heavier convection/rain.

MVFR cigs with leftover showers can then be expected into the midday
hours on Thursday. Some strong convection will still be possible
east of Lake Ontario. During the course of the afternoon...VFR
weather will return to the region.

Outlook...

Thursday night and Friday...VFR.
Friday night and Saturday...VFR to MVFR conditions with the
likelihood of strong thunderstorms.
Sunday...VFR.
Monday...Mainly VFR with an afternoon shower or thunderstorm
possible.

&&

.MARINE...
Southwest winds will briefly increase tonight ahead of an
approaching trough. Sustained winds could reach 20 knots for a time
creating choppy conditions on both lakes. The southwest flow should
settle back to 15 knots or less Thursday and Friday.

A complex of thunderstorms is expected to move across the lakes this
evening and again later tonight which will likely bring locally
higher winds and waves and possibly the issuance of marine warnings.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory until 2 PM EDT Thursday for LEZ040-041.

&&

SYNOPSIS...RSH
NEAR TERM...RSH/SW
SHORT TERM...Thomas
LONG TERM...JM
AVIATION...RSH/SW
MARINE...SW/TMA
Hazardous weather outlook, Jul 26, 2:02 PM EDT, 8 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
202 PM EDT Wed Jul 26 2023

NYZ001-002-011-271815-
Niagara-Orleans-Genesee-
202 PM EDT Wed Jul 26 2023

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms will develop tonight and could generate
locally heavy rainfall and strong gusty wind.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The combination of heat and high humidity on Friday may lead to
apparent temperatures of 95 to 100. This may eventually necessitate
the issuance of heat advisories as we draw closer to Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ010-012-019>021-085-271815-
Northern Erie-Wyoming-Chautauqua-Cattaraugus-Allegany-Southern Erie-
202 PM EDT Wed Jul 26 2023

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms will develop tonight and could generate
locally heavy rainfall and strong gusty winds.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ003>006-013-014-271815-
Monroe-Wayne-Northern Cayuga-Oswego-Livingston-Ontario-
202 PM EDT Wed Jul 26 2023

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms will develop tonight and could generate
locally heavy rainfall and strong gusty winds.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The combination of heat and high humidity on Friday may lead to
apparent temperatures of 95 to 100. This may eventually necessitate
the issuance of heat advisories as we draw closer to Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ007-008-271815-
Jefferson-Lewis-
202 PM EDT Wed Jul 26 2023

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms will develop late tonight and could
generate locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Showers and thunderstorms could produce additional locally heavy
rainfall Thursday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042-062-271815-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
202 PM EDT Wed Jul 26 2023

This Hazardous Weather Outlook is for portions of Lake Erie and Lake
Ontario.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms will develop tonight and will likely
generate strong wind gusts.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LOZ043>045-063>065-SLZ022-024-271815-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
202 PM EDT Wed Jul 26 2023

This Hazardous Weather Outlook is for portions of Lake Ontario and
Saint Lawrence River.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Special weather statement, Jul 26, 7:16 PM EDT, 3 hours 26 minutes before
Special Weather Statement
National Weather Service Buffalo NY
716 PM EDT Wed Jul 26 2023

NYZ001>003-010>013-019>021-085-270045-
Chautauqua NY-Cattaraugus NY-Allegany NY-Livingston NY-
Southern Erie NY-Wyoming NY-Orleans NY-Genesee NY-Monroe NY-
Niagara NY-Northern Erie NY-
716 PM EDT Wed Jul 26 2023

...STRONG THUNDERSTORMS WILL IMPACT WYOMING...CATTARAUGUS...ERIE...
SOUTHWESTERN LIVINGSTON...NIAGARA...ORLEANS...SOUTHEASTERN
CHAUTAUQUA...ALLEGANY...NORTHWESTERN MONROE AND GENESEE COUNTIES
THROUGH 845 PM EDT...

At 713 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 36 miles west of Niagara Falls to Ripley.
Movement was east at 45 mph.

HAZARD...Wind gusts up to 60 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Buffalo, Cheektowaga, Niagara Falls, West Seneca, North Tonawanda,
Clarence, Lockport, Lackawanna, Batavia, Kenmore, Depew, Amherst,
Tonawanda, Olean, Lancaster, Hamburg, East Aurora, Medina, Albion,
and Salamanca.

This includes the following highways...
 Interstate 90 between exits 47 and 57A.
 Interstate 86 between exits 15 and 31.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4200 7908 4255 7908 4263 7917 4273 7908
      4280 7892 4284 7893 4291 7890 4295 7892
      4300 7902 4306 7900 4308 7908 4315 7904
      4325 7906 4330 7909 4342 7840 4341 7798
      4200 7792
TIME...MOT...LOC 2313Z 258DEG 40KT 4310 7977 4220 7975

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

EAJ
Local storm report, Jul 26, 7:29 PM EDT, 3 hours 13 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
729 PM EDT Wed Jul 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     Tstm Wnd Dmg     2 NNW Westfield         42.34N 79.59W
07/26/2023                   Chautauqua         NY   911 Call Center

            Tree down on wires on Route 5 in Westfield.

&&

HK
Local storm report, Jul 26, 7:47 PM EDT, 2 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
747 PM EDT Wed Jul 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     Tstm Wnd Gst     Fredonia                42.43N 79.45W
07/26/2023  M44 MPH          LEZ040             NY   Mesonet

            Fredonia NYS Mesonet Station.

&&
Special weather statement, Jul 26, 8:26 PM EDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Buffalo NY
826 PM EDT Wed Jul 26 2023

NYZ001-002-010>012-020-021-085-270115-
Cattaraugus NY-Allegany NY-Southern Erie NY-Wyoming NY-Orleans NY-
Genesee NY-Niagara NY-Northern Erie NY-
826 PM EDT Wed Jul 26 2023

...STRONG THUNDERSTORMS WILL IMPACT WYOMING...CATTARAUGUS...EASTERN
ERIE...NIAGARA...ORLEANS...WESTERN ALLEGANY AND GENESEE COUNTIES
THROUGH 915 PM EDT...

At 824 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles northeast of Fort Niagara State Park to
near Lancaster to 8 miles southwest of Allegany State Park. Movement
was east at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cheektowaga, West Seneca, Clarence, Lockport, Batavia, Depew,
Amherst, Olean, Lancaster, East Aurora, Medina, Albion, Salamanca,
Williamsville, Hamlin Beach State Park, Allegany State Park, Darien
Lakes State Park, Letchworth State Park, Elma, and Newfane.

This includes the following highways...
 Interstate 90 between exits 47 and 49.
 Interstate 86 between exits 17 and 29.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4200 7896 4289 7870 4332 7899 4341 7860
      4340 7785 4335 7785 4336 7799 4314 7800
      4313 7791 4304 7795 4304 7791 4295 7791
      4290 7796 4268 7795 4254 7806 4254 7805
      4252 7803 4200 7817
TIME...MOT...LOC 0024Z 264DEG 36KT 4337 7894 4290 7863 4198 7890

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Mitchell
Local storm report, Jul 26, 8:44 PM EDT, 1 hour 58 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
844 PM EDT Wed Jul 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 PM     Tstm Wnd Gst     5 WSW Dunkirk           42.46N 79.42W
07/26/2023  M48 MPH          LEZ040             NY   ASOS

&&

HK
Local storm report, Jul 26, 9:17 PM EDT, 1 hour 25 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
917 PM EDT Wed Jul 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     Tstm Wnd Dmg     2 WNW Snyder            42.97N 78.81W
07/26/2023                   Erie               NY   911 Call Center

            Tree down on Eggert Road.

&&

HK

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 8:26 PM EDTSpecial Weather StatementBUFCattaraugus, Genesee, Niagara, Orleans, Wyoming49 min
Jul 27, 10:12 AM EDTHeat AdvisoryBUFCayuga, Genesee, Livingston, Monroe, Niagara, Ontario and 3 more33 hr

Nearby

Beach Hazards Statements in New York, 2023Every beach hazards statement in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.